# SDR TRAX200701062

- Difficulty date: July 26, 2007
- Submitted: August 6, 2007
- Operation: Air carrier
- Aircraft: N873AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7549
- Aircraft time: 14,660 hours, 11,808 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 333 FRAME CORRODED AT BL 0.0.  WET INSTALLED FRAME AT STA 333, INSTALLED FASTENERS THROUGH OUTER SKIN.  SUPPLEMENTAL - SDR CLOSED 08/06/07.
